# SDR AALA202405076111

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 21,144 hours, 8,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 AND R4 DOOR ASSIST BOTTLES NEED SERVICING. SERVICED L1 (AALA202405076353) AND R4 DOOR ASSIST BOTTLES TO DISPATCH LIMITS.
